Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

An Inequality for Positive Definite Volterra Kernels

Olof J. Staffans
Proceedings of the American Mathematical Society
Vol. 58, No. 1 (Jul., 1976), pp. 205-210
DOI: 10.2307/2041386
Stable URL: http://www.jstor.org/stable/2041386
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Inequality for Positive Definite Volterra Kernels
Preview not available

Abstract

We deduce an inequality satisfied by certain positive definite Volterra kernels. This inequality yields a new theorem on the asymptotic behavior of the bounded solutions of a Volterra equation.

Page Thumbnails

  • Thumbnail: Page 
205
    205
  • Thumbnail: Page 
206
    206
  • Thumbnail: Page 
207
    207
  • Thumbnail: Page 
208
    208
  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210